Social anxiety helpline

Common Questions and Answers about Social anxiety helpline

anxiety

Avatar m tn With help with sensory stuff his anxiety may reduce. But I would also go to your GP and get in writing the seriousness of his anxiety. Tell the doctor you need a letter in writing because you are being refused services. If the anxiety is so great that he is refusing school that can actually work in your favour. You just need it in writing. If the LEA cannot meet a child's needs in a state school then they have to fund a place for your child in a private school.
Avatar m tn I've read that smoking raises blood pressure and therefore exacerbates anxiety/stress, so it's a no-brainer that the social-smoking needs to stop. I also read that it's a good idea to cut out caffeine (no more Diet Mt. Dew *cry *throwfit *repeat). So if you are reading this looking for how to stop anxiety and panic attacks after a night of drinking, the simple answer is to STOP drinking.
Avatar f tn I was just wondering if anyone has been on birth control pills and have suffered from anxiety or depression issues? I have been on the pill for 11yrs now and cant take how I am feeling anymore. I went on the pill for irregular periods, but since then I have been feeling blah, libido has decreased severely, I have sinus problems- I found out I have no allergies- so I think it is related to axiety, I worry constantly about everything; I get so nervous I get light headed sometimes.
425312 tn?1279969779 Once you’ve made the decision to make a change in your life you can attend a support group like Alcoholics Anonymous (AA) or Narcotics Anonymous (NA), and when you’re ready to stop using drugs you need to think about whether you’re at a risk for experiencing withdrawal symptoms which may require medical intervention.
Avatar f tn Mother- Bipolar and anxiety Father- Paranoid Schizophrenic (major one, has a lot more though) Sister- She's on medication for anger issues Grandmother- Serious social anxiety Grandfather- Fine Then it's mostly first cousins and uncles with autism. When I was younger too the doctors would always want to check me for being selectively mute and for autism but my mom refused to let them and said there's nothing wrong with me.
Avatar f tn Im 14 and I was adopted when I was 4, I went to hospital alot around december to get assesments or whatever done. I found out I have depression, social anxiety, post traumatic stress and attatchment disorder. Recenetly tho.id say in the last 2/3 weeks things have been.hell. Iv become even more self conciose and obsessed with how I look. I dont come down stairs now or let my family see me once I washed my makeup off, i refuse to go.out alot cause im scared of what I.look like.
424839 tn?1268189846 Withdrawal from painkillers and anti-anxiety medications usually requires medical help Stopping the use of opioids (painkillers) such as heroin, vicodin and oxycontin usually requires a stay in a detoxification (detox) facility while the drugs are being cleansed from your system.
968908 tn?1274874715 I now have to walk some days with a cain as im so weak and my daughters are having to increasingly do more around the house for me... Its just a nightmare!!!! Ive spoken to social services, as i literally have no functioning family, its me and the girls really and if her dad pulls out i may have to do something that will break my heart into a thousand pieces...
1323357 tn?1274826939 **PLEASE IGNORE ANY GRAMMAR MISTAKES THERE WAS A PROBLEM WHEN I PASTED THE TEXT** The feeling of depersonlisation is due to a shift in brain chemistry, and is due to anxiety/worry etc. Stress or fear produce a change in your brain chemistry ? an increase of adrenaline and decrease of dopamine - and this feeling of depersonalistion and derealisation is a result. You are not going insane and this will rebalance itself.
Avatar n tn Hi, i've never asked any questions regarding my mental health on an online forum before so bear with me if i'm repetitive. I'd appreciate some advice, so i'll give a run down of my symptoms, therapy etc. I'm 28 & i've been suffering from anxiety disorder for about 4 years, the 1st couple of years it was totally manageable & i had only experienced the 1 panic attack. I've also been seeing a psychiatrist for about 3 years, Since then i was prescribed xanax .
Avatar n tn 5 year old w/ expressive/receptive language delays..mild sensory issues,very active..autism/pdd has been ruled out by neuro. and ped...b/c didn't meet criteria.. i thought he had borderline "characteristic" of autism, some days do not think that.. very social,many friendships,great imagination,no problems w/ physical contact,approriate eye contact,no rigid routines,transitions fine, not aggressive (now) his speech/language has been coming in over the last year appropriate..
Avatar n tn I realize that this is due to high anxiety and frustration. For some reason the school decided to place him in a regular science class and that is the class he is getting in trouble in. I feel like I have a two year old again because I am constantly watching or getting on to him. He has a horrible attitude and is negative about everything. He talks back to everyone and says horrible things (like he hates me and wishes he could just leave or will call me names).
Avatar n tn I have put my addiction before pretty much everything else in my life, family events, social events, dating. I enjoyed the sense of warmth, peacefulness and solidarity it brought. This was the little ‘legal’ drug I did in my room each night, my friend and companion - a minor, guilty little secret. I blocked out the rest and, of course, the pain. Ultimately, I’ve stopped living.
Avatar f tn It is true that I have been treated for anxiety, depression, a mood disorder, and probable a.d.d. I have terrible problems focusing at times in conversation, depending on the topic. I also have a terrible memory and do tend to forget things if I don't write them down or set reminders. Being a quiet person by nature I don't begin a lot of the conversations, he does. I have never had a problem being quiet myself and sitting and letting other people do most of the talking.
Avatar n tn i went back to my Doctor he said i was having a majott anxiety attack and put me back on the klonopin. So in March he said to quit taking it again so I took 1mg for 10 days then 1/2 every other day for 10 days. It didn't work. i was off it a total of 6 days not sleeping, head foggy, irritable, and shaky. I called him and he said it would take 7 to 10 days to get out of my system. On the 6th night I had a major anxiety attack.
Avatar f tn What right do you have to say anything about what is going to happen to one's family, regardless of how likely it may be? How dare you tell her to contact social services? Cause what business is it of yours? Just cause you have been using for a long *** time doesn't mean you have an ounce of experience on sobriety what-so-ever. you have 20 months..thats all! It seems like nothing for someone who has so much **** coming out of their *** about addiction.
Avatar n tn Hi wife- I'm a wife of one too as well as an addict myself. Finding an Naranon or if unavailable in your area, Alanon will provide you with information, help and support. "Normal" is a relative term. About the only way to get through is, trite as it may sound,is to take it a day at a time and do your best to take care of yourself during this stressful time and not get too sucked in. Much easier said than done I know.
Avatar f tn Call the Frank helpline on 0800 776600 for more information about drugs and the different options available for help and support. The confidential helpline is open every day, 24 hours a day.
Avatar n tn She and I dabbled a lot, but only really did coke in social settings (say every couple of months). The 8 ball thing, that sounds like a lot - do you do this in one night?? Anyway, as soon as my BF got done, I stopped (all drugs). After reading all about the nose issues and further problems, it reitertates the fact that white stuff just isn't worth it. At least we know that alcohol doesn't kill you or stuff up your nose.
Avatar n tn I don't regret the surgery because I needed it but am seriously going to give my knee as long as a year post-op and if the pain has not improved, am going to have to seek social security disability since work is so painful.
Avatar n tn I can't seem to go below that point without triggering a whole bunch of weird symptoms. I have anxiety attacks, profuse sweating, chills, lack of concentration, "itchiness", random deep body aches, deep, black depression and shortness of breath. I can't determine what is withdrawal and what is some other weird thing. Yesterday, I started getting headaches. I have tried to cut the 20 mg. dose to 15 mg. and I go nuts. So now I'm trying to cut it by 2.5 mg. decreases.